Factor X Deficiency Presenting with Bilateral Chronic Subdural HematomaSenturk S.a · Guzel E.c · Hasanefendioglu Bayrak A.a · Bukte Y.a · Guzel A.b
Departments of aRadiology and bNeurosurgery, Medical School, Dicle University, and cDepartment of Radiology, Veni Vidi Hospital, Diyarbakir, Turkey
Do you have an account?
- Rent for 48h to view
- Buy Cloud Access for unlimited viewing via different devices
- Synchronizing in the ReadCube Cloud
- Printing and saving restrictions apply
Rental: USD 8.50
Cloud: USD 20.00
Article / Publication Details
Factor X deficiency is a rare coagulation defect that can result in several hemorrhagic manifestations including central nervous system hematomas in infants and children. In this case report, we present computed tomography (CT) and magnetic resonance (MR) imaging findings of bilateral chronic subdural hematomas due to factor X deficiency. Cranial CT and MR imaging in a hypoactive 7-month-old male infant with right hemiparesis revealed bilateral chronic subdural hematomas at different stages. Laboratory findings showed a severe factor X deficiency, with a level of 0.7%. After fresh frozen plasma replacement, the patient was operated and the large hematoma on the left side evacuated. The patient recovered uneventfully and remained asymptomatic during the 1-year follow-up.
© 2010 S. Karger AG, Basel
Article / Publication Details
Copyright / Drug Dosage / DisclaimerCopyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher.
Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug.
Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.